EXISTENCE THEOREMS FOR GENERALIZED NASH EQUILIBRIUM PROBLEMS

Authors

  • C. Dutang Laboratoire Manceau de Math ́ematiques, Universit ́e du Maine,Avenue Olivier Messiaen, 72000 Le Mans, France

Abstract

The generalized Nash equilibrium, where the feasible sets of the players depend on other players' action, becomes increasingly popular among academics and practitioners. In this paper, we provide a thorough study of theorems guaranteeing existence of generalized Nash equilibria and analyze the assumptions on practical parametric feasible sets.

Downloads

Published

2013-07-12

How to Cite

Dutang, C. (2013). EXISTENCE THEOREMS FOR GENERALIZED NASH EQUILIBRIUM PROBLEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 115-126. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/241

Issue

Section

Research Article